MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 APOLLO; AGENT, INJECTABLE, EMBOLIC

MICRO THERAPEUTICS, INC. DBA EV3 APOLLO; AGENT, INJECTABLE, EMBOLIC
Model Number 105-5096-000
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that an apollo microcatheter ruptured during a surgical procedure.The patient was undergoing surgery for treatment of a tamponade malformation aneurysm, by delivery of liquid embolization system.It was reported that during surgery, the doctor used a microcatheter to deliver a liquid embolization system to fill an abnormal aneurysm.During the procedure, the microcatheter ruptured.The doctor immediately monitored the patient's vital signs, which showed no abnormal fluctuations.Dsa examination of the cerebral vessels revealed localized leakage of embolic material, but no damage to other vessels.Postoperative examination showed stable vital signs and no bodily damage.After removal of the endotracheal tube and 30 minutes of observation without any special issues, the patient was transferred to the pediatric icu.No patient complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that upon injecting the liquid embolic agent into the catheter there was low resistance.It was stated that after a pause in contrast injection during the procedure, observation was performed, and the injection was then resumed.For the procedure the injection rate followed the indicated ifu.The liquid embolic agent got embedded at the intended location.There has been no report of any adverse events and the vessel tortuosity was stated to be moderate.The cause of the rapture could not be determined.

Brand Name
APOLLO
Common Device Name
AGENT, INJECTABLE, EMBOLIC
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24483546
Report Number2029214-2026-00322
Device Sequence Number13416161
Product Code MFE
UDI-Device Identifier00763000446758
UDI-Public(01)00763000446758(17)270904(10)B790011
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5096-000
Device Catalogue Number105-5096-000
Device Lot NumberB790011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/03/2026
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexMale